Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pain
May 21, 2010

I have back and neck problems, but also have pain in my joints as well. Can the increased pain be related to hiv as well as structural problems?

Response from Dr. Henry

Diffuse pain can be partially related to HIV infection or side effect from drugs but most often is due to other unrelated medical condition (osteoarthritis, degenerative joint disease, fibromyalgia, and many others). A full history and physical examination is recommended to sort out the various factors in order to target further work-up and treatment options. KH



Previous
confusion
Next
Is testosterone replacement counter indicated for HIV patients?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement